A 49-year-old male asked:
Disclaimer

is tegretol a safe medication for a heart patient.... i have 2 stents.

1 doctor answer
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Depends: Tergretol could have adverse cardiac effects like hypotension, worsen chf, may cause steven johson and can cause hyponatremia. Please discuss with heart doctor and the prescriber all your medical conditions.
Answered on Mar 3, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old female asked:
Dr. Robert Greer
43 years experience Family Medicine
Why?: Use the diatomaceous earth in your toothpaste and spit it out.
A 59-year-old female asked:
Dr. Matthew Smith
39 years experience Psychiatry
Possibly: A very sensible queston. It depends on the nature of the heart problem. As a generalization, certain kinds of rhythm problems, or a proneness to devel ... Read More
1
1 thank
A 43-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Hyperventilation?: Perhaps the caffeine in tea has increased your anxiety level leading to hyperventilation- manifested by sob, lightheadedness, and/or tingling on lips ... Read More
A 52-year-old male asked:
Dr. LINDILE SOGA
Specializes in
Monitoring tests: Congrats for a successful procedure. You probably had atherosclerosis which was causing disturbance of flow of blood, thus risking thromboembolism. Th ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month